# SDR P5CA2021101600392

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,643 hours, 22,550 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NOSE LANDING GEAR SEALS REPLACEMENT, THE NLG WAS DISASSEMBLED AND THE NLG INNER CYLINDER WAS REMOVED. ONCE REMOVED, CORROSION (PITTING) WAS FOUND IN SOME AREAS OF OUTER CYLINDER (SHOCK STRUT)(  NOSE LANDING GEAR OUTER CYLINDER (SHOCK STRUT) WAS REPAIRED PER LOCAL BLENDING IAW BOEING SR# 4-5205743050.  )
